# SDR REXA2021082400590

- Difficulty date: July 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH690334037
- Condition: Corroded
- Location: Bs 708-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9 HAS CORROSION BETWEEN FS 708.00 AND FS 720.00 - REPAIRED FLOORBEAM @ LBL 9.0 BETWEEN FS 708-720 IAW CRJ900 SRM 53-00-41-201-001-A03. WVAC EMP STAMP # 722 MTC
